# SDR DALA2025122209336

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32003
- Aircraft time: 24,119 hours, 9,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER HEAD EMERGENCY LIGHT AT ROW 30ABC INOPERATIVE.   REPLACED THE BATTERY PACK IAW AMM 33-51. (LP 8007010)
